# SDR BIER2015FA0000499

- Difficulty date: October 22, 2015
- Submitted: October 22, 2015
- Operation: General aviation
- Filed by: Aero Industries Inc, repair station BIER466C
- Aircraft: N600TX
- Make and model: Columb LC41550FG400
- Aircraft serial: 41725
- Aircraft time: 753 hours
- Engine: Cont TSIO550C
- Engine time: 753 hours
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part serial: 41725
- Condition: Burned
- Location: Rudder
- Part time: 753 hours
- Component: Rudder
- Component part number: LC41550FG
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT POST-FLIGHT INSPECTION, OPERATOR OBSERVED BURN DAMAGE IN PAINTED SURFACES ON FUSELAGE AND SOME CONTROLS WHICH INDICATED POSSIBLE LIGHTNING STRIKE. ACFT WAS ENTERED INTO MAINTENANCE.  ACFT WAS NOTIFIED OF THE DAMAGE.
